| Model Number |
39204 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The 4in echobrite needle system used for nerve blocks leaked at an area just proximal of the needle and distal of the connection point.This allowed the nerve block medication to leak when pressure was applied.It was not evident when flushing of the line and only occurred when the needle was in the patient.
Event or Problem Description